MathSciNet Relay Station
MathSciNet bibliographic data
MR1271535 65L15 (34A45 34B24 65L10)
Ji, Xing Zhi On a shooting algorithm for Sturm-Liouville eigenvalue problems with periodic and semi-periodic boundary conditions. J. Comput. Phys. 111 (1994), no. 1, 74–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement